MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. EQUINOXE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number MDLR CNLTD TRIDRV DRVR
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that on the back table, during the case, the pin fell from the modular cannulated tri-drive driver.We took the drill from the anatomic set with no effect on the surgery.After the pin fell on the floor it was located and stored safely.The device is available for return.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H6: the broken tri-drive modular handle reported may have been due to numerous surgical uses and subsequent sterilization cycles, which resulted in the dowel pin disassociating from the assembly.However, this cannot be confirmed as although the device was sent to the uk head office, it was never received by the post market team for analysis.

Brand Name
EQUINOXE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key15115690
Report Number1038671-2022-00852
Device Sequence Number5849998
Product Code LXH
UDI-Device Identifier10885862085313
UDI-Public10885862085313
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDLR CNLTD TRIDRV DRVR
Device Catalogue Number315-25-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale